# SDR IPXA10559016

- Difficulty date: March 22, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 453N180214
- Condition: Cracked
- Location: Bs 1621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  AFT CARGO BAY; CEILING SUPPORT STRAP CRACKED AT RADIUS (BOTTOM OF FLOORBEAM) STA 1621, BL 0.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SUPPORT IAW SRM 51-40-02.
